A 24-year-old female asked:
Disclaimer

i've had breast tenerness for 2 days last had sex in july, i also have mirena (levonorgestrel) and iud.how concerned should i be about pregnency i also don't get a period?

2 doctor answers
Dr. Carol Peters-tanksley
34 years experience Obstetrics and Gynecology
Not very: If your Mirena (levonorgestrel) is not older than 5 years it's quite unlikely you are pregnant. But it always is a great idea to check a pregnancy test if you're concerned.
Answered on Sep 28, 2016
Dr. Wendy Askew
23 years experience Obstetrics and Gynecology
Possibly cysts: You may have pulled a chest wall muscle that may feel like tender breasts; you may have pulled some of the cooper's ligaments in the breast and have tenderness from that (by exercising w/o good support bra), or you could have an ovarian cyst producing higher levels of estrogen that is making cysts in the breasts and causing tenderness. Mirena (levonorgestrel) often causes periods to stop, but do check preg [email protected]
Answered on Jun 30, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 24-year-old female asked:
Dr. Tahir Chauhdry
67 years experience Obstetrics and Gynecology
Can happen: Breast tenderness can occur after Mirena (levonorgestrel) placement. If you have not had sex recently, you should not worry about pregnancy.
3
3 thanks
A 28-year-old female asked:
Dr. Kevin O'neil
27 years experience Urogynecology
Avoid caffeine: Cutting out caffeine, commonly found in coffee/tea/soda/energy drinks ; chocolate, will help. Taking a daily multivitamin with vitamin e will also he ... Read More
1
1 thank
A 18-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
It happens: It is normal to have a period occasionally with mirena (levonorgestrel). If you are concerned you are pregnant then check a test otherwise see a docto ... Read More
1
1 thank
A 26-year-old female asked:
Dr. Carri Warshak
Specializes in Maternal-Fetal Medicine
Yes: The Mirena (levonorgestrel) can often make you go without periods. However, be careful! if this is different for you, you may want to 'check for the ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month